American Journal of Operations Research

Vol.1 No.4(2011), Paper ID 8910, 7 pages

DOI:10.4236/ajor.2011.14035

 

H(.,.)- φ - η - Accretive Operators and Generalized Variational-Like Inclusions

 

Rais Ahmad, Mohammad Dilshad

 

 

Copyright © 2011 Rais Ahmad, Mohammad Dilshad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Ahmad and M. Dilshad, "H(.,.)- φ - η - Accretive Operators and Generalized Variational-Like Inclusions," American Journal of Operations Research, Vol. 1 No. 4, 2011, pp. 305-311. doi: 10.4236/ajor.2011.14035.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.